Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2009

An Optimal Control Approach to Inventory-Production Systems with Weibull Distributed Deterioration

Md. Azizul Baten & Anton Abdulbasah Kamil

Journal of Mathematics and Statistics, Volume 5, Issue 3, pp. 206–214 · doi.org/10.3844/jmssp.2009.206.214

7,549 accesses5,251 downloads8 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: We studied the inventory-production system with two-parameter Weibull distributed deterioration items. Approach: The inventory model was developed as linear optimal control problem and by the Pontryagin maximum principle, the optimal control problem was solved analytically to obtain the optimal solution of the problem. Results: It was then illustrated with the help of an example. By the principle of optimality we also established the Riccati based solution of the Hamilton-Jacobi-Bellman (HJB) equation associated with this control problem. Conclusion: As an application to quadratic control theory we showed an optimal control policy to exist from the optimality conditions in the HJB equation.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Baten, M. A. & Kamil, A. A. (2009). An Optimal Control Approach to Inventory-Production Systems with Weibull Distributed Deterioration . Journal of Mathematics and Statistics, 5(3), 206–214. https://doi.org/10.3844/jmssp.2009.206.214

Licence
© Science Publications
Issue
Volume 5, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
An Optimal Control Approach to Inventory-Production Systems with Weibull Distributed DeteriorationJournal of Mathematics and Statistics · Volume 5, Issue 3 · pp. 206–214 · © Science PublicationsDownload